Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 108, NWS Indianapolis, IN

June 10, 2008Decatur County, Rush County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2008, 12:34 AM EDT for Decatur County, Rush County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2008, 12:34 AM EDT (04:34 UTC)
Expired
Jun 10, 2008, 1:00 AM EDT
In force
26 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Decatur County, IN, Rush County, IN

The radar

The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1829 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 100434
SVRIND
INC031-139-100500-
/O.NEW.KIND.SV.W.0108.080610T0434Z-080610T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1234 AM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DECATUR COUNTY IN CENTRAL INDIANA...
  RUSH COUNTY IN CENTRAL INDIANA...

* UNTIL 100 AM EDT

* AT 1232 AM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER NORTH
  CENTRAL DECATUR COUNTY...OR 16 MILES NORTHWEST OF BATESVILLE...AND
  MOVING NORTHEAST AT 33 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN RUSH COUNTY AT 1250 AM EDT

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 125 AND 139.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3932 8540 3940 8563 3979 8552 3979 8530
      3943 8530
TIME...MOT...LOC 0434Z 212DEG 29KT 3941 8547

$$
2 follow-up statements
000 
WWUS53 KIND 100447
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1245 AM EDT TUE JUN 10 2008

INC031-100455-
/O.CAN.KIND.SV.W.0108.000000T0000Z-080610T0500Z/
DECATUR-
1245 AM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DECATUR COUNTY IS
CANCELLED...

THE MAIN PART OF THE STORM HAS MOVED INTO SOUTHERN RUSH COUNTY.

LAT...LON 3945 8532 3946 8538 3946 8560 3979 8552
      3979 8531 3978 8530
TIME...MOT...LOC 0445Z 212DEG 29KT 3948 8541

$$

INC139-100500-
/O.CON.KIND.SV.W.0108.000000T0000Z-080610T0500Z/
RUSH-
1245 AM EDT TUE JUN 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR RUSH COUNTY...

AT 1242 AM EDT...LOCAL LAW ENFORCEMENT REPORTED PENNY SIZE HAIL NEAR
GREENSBURG.  

AT 1245 AM EDT THIS STORM WAS LOCATED 11 MILES SOUTH OF RUSHVILLE...
OR 16 MILES NORTHWEST OF BATESVILLE..MOVING NORTHEAST AT 33 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RUSHVILLE BY 1255 AM EDT...

LAT...LON 3945 8532 3946 8538 3946 8560 3979 8552
      3979 8531 3978 8530
TIME...MOT...LOC 0445Z 212DEG 29KT 3948 8541

$$
JH
000 
WWUS53 KIND 100456
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1256 AM EDT TUE JUN 10 2008

INC139-100506-
/O.EXP.KIND.SV.W.0108.000000T0000Z-080610T0500Z/
RUSH-
1256 AM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR RUSH COUNTY WILL EXPIRED
   AT 100 PM EDT...

THERE HAVE BEEN NO FURTHER REPORTS OF SEVERE WEATHER AND RADAR INDICATES 
THE STORM HAS WEAKEND.

LAT...LON 3945 8532 3946 8538 3946 8560 3979 8552
      3979 8531 3978 8530
TIME...MOT...LOC 0456Z 212DEG 29KT 3955 8535

$$
JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:27 PM EDT, 5 hours 7 minutes earlier.

Area forecast discussion, Jun 9, 7:27 PM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
727 PM EDT MON JUN 9 2008

.AVIATION...
DISCUSSION FOR 18Z TAFS
SLOW MOVING COLD FRONT FROM WESTERN INDIANA CENTRAL ARKANSAS WITH A
LINE OF THUNDERSTORMS JUST AHEAD OF THIS FRONT. THERE MAY BE A
TEMPORARY LULL WITH THE THUNDERSTORMS THIS EVENING AND THESE SHOULD
BE MAINLY NEAR OR JUST EAST OF AND KIND-KBMG LINE. WILL MENTION VCTS
AT THOSE SITES AND KBMG MAY SEE PERIODS OF THUNDERSTORMS THIS
EVENING. OTHERWISE LOOK FOR SHOWERS AND THUNDERSTORMS TO BECOME MORE
NUMEROUS AFTER MIDNIGHT AS AN UPPER LEVEL DISTURBANCE MOVES OUR
WAY.  MODELS INDICATES PERIODS OF HEAVY RAIN AND WILL FOLLOW RUC
SCENARIO WHICH HAS HEAVIEST RAIN ACROSS CENTRAL INDIANA.  TIME
HEIGHT SOUNDINGS INDICATE MVFR CEILINGS WITH IFR POSSIBLE LATE
TONIGHT. FRONT MOVES EAST OF OUR AREA LATE TONIGHT AND SHOWERS
SHOULD END BY MORNING.  FINALLY VFR WEATHER RETURNS BY MID MORNING
ON TUESDAY AS HIGH PRESSURE BUILDS IN THE OHIO VALLEY.

&&

.PREVIOUS DISCUSSION...
SURFACE BOUNDARY OUT IN WESTERN PORTION OF THE CWA WILL MOVE THROUGH
THE AREA THIS AFTERNOON AND EARLY EVENING.  THIS WILL BE THE FOCUS
FOR THUNDERSTORM DEVELOPMENT IN THE SHORT TERM.  A SW OVER THE
SOUTHERN PLAINS WILL MOVE TO THE NE THIS EVENING AND OVERNIGHT AND
WILL HELP WITH FURTHER DEVELOPMENT OF PRECIPITATION.

WENT CLOSER TO NAM IN SHORT TERM AS IT IS DOING BETTER WITH CURRENT
LOCATION OF PRECIPITATION.  THE GFS IS TOO QUICK WITH THE PRECIP
BASED ON RADAR.  WEAK CAP HAS BEEN BROKEN WITH DAYTIME HEATING AND
WITH CONVECTIVE TEMPERATURE OF 85F ALREADY REACHED.  EXPECT
THUNDERSTORMS TO DEVELOP AND BECOME GREATER IN COVERAGE THIS EVENING
AND OVERNIGHT AS SW MOVES CLOSER TO AREA.  SOUNDINGS AND MODELS
INDICATE A LARGER AREA OF PRECIPITATION LATER DURING THE EVENING AND
INTO THE OVERNIGHT HOURS.  WITH PWATS OF 1.75 TO 2.00 AND LOW LEVEL
JET EXTENDING INTO THE AREA EXPECT HEAVY RAINFALL WITH WIDESPREAD
VALUES CLOSE TO AN INCH WITH LOCALIZED AREAS OF UPWARDS TO TWO OR
THREE INCHES.

SOUNDINGS INDICATE DRIER AIR MOVING IN BY TUESDAY MORNING AND
LASTING THROUGH THURSDAY.  A RIDGE WILL BEGIN TO MOVE IN DURING THE
MIDDLE OF THE WEEK GIVING THE AREA WARMER TEMPERATURES.  BASED ON
COMPARISON WITH MODEL 850MB TEMPERATURES GUIDANCE APPEARS TO HAVE A
HANDLE ON THE SITUATION AND THEREFORE WENT CLOSE TO GUIDANCE TEMPS.

MODELS SIMILAR AT BEGINNING OF EXTENDED HOWEVER DIVERGE THIS
WEEKEND.  BOTH ECMWF AND GFS SHOWING RIDGE OVER AREA ON THURSDAY
ALLOWING FOR WARMER TEMPERATURES OVER THE REGION.  RIDGE BEGINS TO
MOVE TO THE EAST FRIDAY.  ECMWF IS SLOWER THIS WEEKEND WITH BRINGING
COLD FRONT THROUGH THE AREA.  WENT CLOSER TO THIS SOLUTION FOR
TIMING THAN THE GFS SINCE RIDGE ACROSS THE EASTERN STATES WILL SLOW
SYSTEM PROGRESSION.  ECMWF DOES SEEM TO BE OVERDOING THE PRECIP AS
IT IS DOING THIS IN THE SHORT TERM SO HAVE HELD OFF ON HEAVIER QPF
AMOUNTS AT THIS TIME.  COOLER TEMPERATURES WILL BE AROUND FOR
SATURDAY WITH PRECIPITATION CONTINUING AROUND THE REGION AND WITH
FRONT MOVING THROUGH.  WENT CLOSE TO GUIDANCE TEMPERATURES AS THESE
SEEMED REASONABLE WITH RAINFALL OVER THE AREA.  AFTER THE FRONTAL
PASSAGE THE REGION WILL DRY OUT FOR SATURDAY NIGHT THROUGH SUNDAY
BEFORE A WEAK WAVE BRINGS A CHANCE FOR PRECIPITATION BACK INTO THE
PICTURE FOR MONDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

&&

PUBLIC...BROOKS
AVIATION...JH
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 AM EDT MON JUN 9 2008

INZ021-028>031-035>049-051-052-055>057-060-065-072-100830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY-
RUSH-SULLIVAN-DECATUR-JENNINGS-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT
THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL
AND FLASH FLOODING.

MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE
RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE
ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR
COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY
RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT
WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ053-054-061>064-067>071-100830-
OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
425 AM EDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY
NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL
INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT
LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN
ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS.

STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND
CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE
PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND
FLASH FLOODING.

MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE
WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE
LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE
DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES
OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH
SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR THEN.

NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER
BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL
REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS.
ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING
FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JOHNSON

In the hours before

Local storm report, Jun 9, 10:47 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1047 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             GREENCASTLE             39.64N 86.84W
06/09/2008  E0.88 INCH       PUTNAM             IN   EMERGENCY MNGR

            NICKEL SIZED HAIL AND EST GUST 50-55 MPH

&&

PGRAY
Local storm report, Jun 9, 11:14 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1114 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     NON-TSTM WND GST 5 N PLAINFIELD          39.77N 86.39W
06/09/2008  E65 MPH          HENDRICKS          IN   NWS EMPLOYEE

            ESTIMATED WINDS TO 65 MPH IN AVON

&&

JOHNSON
Local storm report, Jun 9, 11:30 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1130 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     TSTM WND GST     7 NW INDIANAPOLIS       39.85N 86.24W
06/09/2008  E69 MPH          MARION             IN   MESONET

            WEATHERBUG SITE AT PIKE HIGH SCHOOL RECORDED 69 MPH WIND
            GUST

&&

JOHNSON
Local storm report, Jun 9, 11:35 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1135 PM EDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     5 N PLAINFIELD          39.77N 86.39W
06/09/2008                   HENDRICKS          IN   TRAINED SPOTTER

            12 INCH DIAMETER LIVE TREE DOWN ON SR 267 AND CR 2600S

&&

JOHNSON
Local storm report, Jun 10, 12:10 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1210 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     7 NW INDIANAPOLIS       39.85N 86.24W
06/09/2008                   MARION             IN   AMATEUR RADIO

            POWERLINES BLOWN DOWN INTO A TREE AT 71ST AND
            CAMBERWOOD...THE TREE IS NOW ON FIRE. PEA SIZE HAIL ALSO
            REPORTED. TIME ESTIMATED.

&&

JOHNSON
Local storm report, Jun 10, 12:32 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             GREENSBURG              39.34N 85.48W
06/10/2008  E0.88 INCH       DECATUR            IN   LAW ENFORCEMENT

&&

JOHNSON

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:54 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo36 min
Jun 9, 10:15 PM EDTFlash Flood WarningINDClay, Parke, Sullivan, Vigo3 hr
Jun 9, 10:40 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam35 min
Jun 9, 11:16 PM EDTSevere Thunderstorm WarningINDHendricks, Marion29 min
Jun 9, 11:25 PM EDTSevere Thunderstorm WarningINDHamilton, Marion35 min
Jun 9, 11:28 PM EDTFlash Flood WarningINDClay, Parke, Putnam4 hr
Jun 9, 11:41 PM EDTFlash Flood WarningINDHamilton, Marion3 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDHamilton, Madison36 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDHamilton, Marion15 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDMarion, Morgan15 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDMarion, Morgan36 hr
Jun 9, 11:47 PM EDTRiver Flood WarningINDMorgan, Owen3 days
Jun 9, 11:47 PM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren15 hr
Jun 9, 11:49 PM EDTFlash Flood WarningINDDaviess3 hr
Jun 10, 2:44 AM EDTAreal Flood WarningINDHamilton, Marion6 hr
Jun 10, 3:40 AM EDTAreal Flood WarningINDBrown, Clay, Greene, Hendricks, Johnson, Monroe and 6 more12 hr
Jun 10, 3:47 AM EDTAreal Flood WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more12 hr
Jun 10, 4:05 AM EDTAreal Flood WarningINDHendricks, Johnson, Marion, Morgan12 hr
Jun 10, 6:16 AM EDTFlash Flood WarningINDDaviess16 hr
Jun 10, 11:44 AM EDTFlash Flood WarningINDDaviess6 hr
Jun 10, 12:39 PM EDTRiver Flood WarningINDMorgan, Owen62 hr
Jun 10, 12:39 PM EDTRiver Flood WarningINDShelby47 hr
Jun 10, 5:48 PM EDTFlash Flood WarningINDDaviess12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.